# SDR DALA2022051703385

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,196 hours, 22,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Knob
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 1R CABIN DOOR HANDLE INSIDE IS LOOSE. CORRECTIVE ACTION: SECURED DOOR HANDLE. (8846550)
